Alert archive / Wisconsin / Frost Advisories in 2018

Frost Advisory 2, NWS Green Bay, WI

September 28, 20188 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 28, 2018, 2:55 AM CDT for 8 counties in Wisconsin. It took effect at Sep 28, 2018, 10:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2018, 2:55 AM CDT (07:55 UTC)
In effect from
Sep 28, 2018, 10:00 PM CDT
Expired
Sep 29, 2018, 9:00 AM CDT
In force
11 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 1 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WWUS73 KGRB 280755
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
255 AM CDT Fri Sep 28 2018

WIZ005-010>012-018>021-030-031-035>037-045-281600-
/O.NEW.KGRB.FZ.W.0001.180929T0300Z-180929T1400Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-
Northern Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-
Waushara-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, 
Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Redgranite, and Wautoma
255 AM CDT Fri Sep 28 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SATURDAY...

The National Weather Service in Green Bay has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CDT
Saturday. 

* TEMPERATURE...26 to 31.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will kill crops and other sensitive vegetation.

&&

$$

WIZ013-038-039-048>050-073-074-281600-
/O.NEW.KGRB.FR.Y.0002.180929T0300Z-180929T1400Z/
Northern Marinette County-Outagamie-Brown-Winnebago-Calumet-
Manitowoc-Southern Marinette County-Southern Oconto County-
Including the cities of Niagara, Wausaukee, Appleton, Green Bay, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
255 AM CDT Fri Sep 28 2018

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SATURDAY...

The National Weather Service in Green Bay has issued a Frost
Advisory, which is in effect from 10 PM this evening to 9 AM CDT
Saturday. 

* TEMPERATURE...lower to middle 30s.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected.  Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

Kurimski
3 follow-up statements
774 
WWUS73 KGRB 281530
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1030 AM CDT Fri Sep 28 2018

WIZ005-010>012-018>021-030-031-035>037-045-282330-
/O.CON.KGRB.FZ.W.0001.180929T0300Z-180929T1400Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-
Northern Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-
Waushara-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, 
Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Redgranite, and Wautoma
1030 AM CDT Fri Sep 28 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

* TEMPERATURE...26 to 31.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These conditions will kill crops and other sensitive vegetation.

&&

$$

WIZ013-038-039-048>050-073-074-282330-
/O.CON.KGRB.FR.Y.0002.180929T0300Z-180929T1400Z/
Northern Marinette County-Outagamie-Brown-Winnebago-Calumet-
Manitowoc-Southern Marinette County-Southern Oconto County-
Including the cities of Niagara, Wausaukee, Appleton, Green Bay, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
1030 AM CDT Fri Sep 28 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

* TEMPERATURE...lower to middle 30s.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected.  Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
214 
WWUS73 KGRB 281940
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
240 PM CDT Fri Sep 28 2018

WIZ013-290230-
/O.UPG.KGRB.FR.Y.0002.180929T0300Z-180929T1400Z/
/O.EXA.KGRB.FZ.W.0001.180929T0300Z-180929T1400Z/
Northern Marinette County-
Including the cities of Niagara and Wausaukee
240 PM CDT Fri Sep 28 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SATURDAY...

The National Weather Service in Green Bay has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CDT
Saturday. 

* TEMPERATURE...29 to 32.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will kill cold-sensitive vegetation, and could 
lead to damage to outdoor plumbing if pipes or garden hoses are 
left undrained.

&&

$$

WIZ005-010>012-018>021-030-031-035>037-045-290230-
/O.CON.KGRB.FZ.W.0001.180929T0300Z-180929T1400Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-
Northern Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-
Waushara-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Keshena, Neopit, Mountain, Lakewood, 
Townsend, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Redgranite, and Wautoma
240 PM CDT Fri Sep 28 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

* TEMPERATURE...26 to 32.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will kill cold-sensitive vegetation, and could 
lead to damage to outdoor plumbing if pipes or garden hoses are 
left undrained.

&&

$$

WIZ040-290230-
/O.EXA.KGRB.FR.Y.0002.180929T0300Z-180929T1400Z/
Kewaunee-
Including the cities of Kewaunee and Luxemburg
240 PM CDT Fri Sep 28 2018

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SATURDAY...

The National Weather Service in Green Bay has issued a Frost
Advisory, which is in effect from 10 PM this evening to 9 AM CDT
Saturday. 

* TEMPERATURE...33 to 37, with the coldest temperatues occurring 
  away from the lake.

* IMPACTS...Frost could harm cold-sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Cold-sensitive 
plants may be damaged or killed if left unprotected.

&&

$$

WIZ038-039-048>050-073-074-290230-
/O.CON.KGRB.FR.Y.0002.180929T0300Z-180929T1400Z/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Appleton, Green Bay, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
240 PM CDT Fri Sep 28 2018
covered
...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

* TEMPERATURE...33 to 37, with the coldest temperatues occurring 
  away from the shores of the lake, bay, and Lake Winnebago.

* IMPACTS...Frost could harm cold-sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Cold-sensitive 
plants may be damaged or killed if left unprotected.

&&

$$

JS
910 
WWUS73 KGRB 290214
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
914 PM CDT Fri Sep 28 2018

WIZ005-010>013-018>021-030-031-035>037-045-291400-
/O.CON.KGRB.FZ.W.0001.180929T0300Z-180929T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-Waupaca-Waushara-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Redgranite, and Wautoma
914 PM CDT Fri Sep 28 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...

* TEMPERATURE...26 to 32.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected.
These conditions will kill cold-sensitive vegetation, and could
lead to damage to outdoor plumbing if pipes or garden hoses are
left undrained.

&&

$$

WIZ038>040-048>050-073-074-291400-
/O.CON.KGRB.FR.Y.0002.180929T0300Z-180929T1400Z/
Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg,
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
914 PM CDT Fri Sep 28 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...

* TEMPERATURE...33 to 37, with the coldest temperatues occurring 
  away from the shores of the lake, bay, and Lake Winnebago. 

* IMPACTS...Frost could harm cold-sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Cold-sensitive
plants may be damaged or killed if left unprotected.

&&

$$
Kieckbusch

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 28, 2:37 AM CDT, 18 minutes earlier.

Area forecast discussion, Sep 28, 2:37 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
237 AM CDT Fri Sep 28 2018

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 236 AM CDT Fri Sep 28 2018

Satellite imagery shows quite a bit of clouds across the upper
Mississippi Valley and western Great Lakes as the area remains
under a mid level trough situated over the region. Several PV
anomalies embedded in the flow will bring the chance for showers
at times, mainly across north-central Wisconsin and northern Door
County. Highs today under considerable cloudiness will only top
out in the upper 40s across the north, with highs in the lower to
middle 50s across the south.

A cold front will sweep through early this evening, which will end
the rain chances across the north and cause skies to clear out
across the region as high pressure builds in across the western
Great Lakes late tonight. These clear skies will combine with
light winds to send temperature plummeting across the region
during the overnight hours. Lows tonight will range from the upper
20s across the western cwa, with lows in the lower to middle 30s
across the east away from Lake Michigan. Closer to Lake Michigan
lows are expected to be in the upper 30s across Door and Kewaunee
Counties. These lows should bring a hard freeze to north- central
and central Wisconsin, with frost across east- central and
northeast Wisconsin away from Lake Michigan. Therefore will issue
a Freeze Warning for central and north- central Wisconsin and a
Frost Advisory for east-central and northeast Wisconsin save for
Kewaunee and Door Counties where lows are expected to be warmer.

High pressure will pass through the western Great Lakes Saturday
morning, then track off to the east during the afternoon hours. As
the high passes to the east clouds will be on the increase, with
mostly cloudy skies expected by Saturday afternoon as a low
pressure system approaches from the west. Highs on Saturday will
only be in the middle to upper 40s across the north, with highs in
the lower 50s across east-central and northeast Wisconsin.

.LONG TERM...Saturday Night Through Thursday
Issued at 236 AM CDT Fri Sep 28 2018

Models remain consistent in the mean flow transformation from
northwest to southwest into WI as the western CONUS upper ridge
weakens and eventually turns into a longwave trough early next
week. A cool air mass will be in place at the start of the
extended forecast (Sunday), but the southwest flow will pull
warmer, more moist air mass into the region leading to an
unsettled weather pattern with several rounds of showers/
possible thunderstorms. Depending on the location of frontal
boundaries and mid-level shortwave troughs, locally heavy rainfall
may occur at times.

The surface high departs to our east Saturday night allowing for a
couple of weather features to bring precipitation chances back to
northeast WI. The first feature will be a warm front stretched
across northern IL with isentropic lift-induced showers that could
impact central/east-central WI. The second feature will be a mid-
level shortwave moving across northern sections of the the Great
Lakes that could bring light showers to northern WI. Any
precipitation that does fall appears to be on the light side as
deeper gulf moisture to still be located south of the warm front.
Temperatures will be cold again, but expected cloud cover should
prevent any frost from forming. Instead, there could be some snow
mixed in with any rain across northern WI as temperatures there
dip into the lower 30s.

The warm front is forecast to edge north a bit on Sunday, but
remain draped across extreme northern IL through the day.
Meanwhile, Canadian high pressure over western Ontario will send
drier air into WI, thus setting up a battle line against the
incoming moisture from the south. Anticipate a sharp cut-off to
precipitation where northern WI may not see much in the way of
showers. Have tried to tier pops from slight chance north, to high
chance over our southern tier of counties. Another cool day on tap
for Sunday with max temperatures around 50 degrees north, lower to
middle 50s south.

Showers/elevated isolated thunderstorms will continue along and
north of the warm front Sunday night with the northern edge of the
main precipitation shield reaching central/east-central WI.
Potential for around one-half inch of rain exists for this part of
the forecast area, while northern WI will not see much if any
precipitation through the night as the high pressure moves into
eastern Ontario. Min temperatures to range from the upper 30s
north, to the middle to upper 40s across east-central WI. Monday
is looking like a wet day across all of northeast WI as the warm
front lifts into southern WI, a wave of low pressure may ride
along this front, a minor shortwave trough moves across the area
and the region lies under the favorable left exit region of the
upper jet. Deeper low-level moisture to also be present with PW
values approaching 1.5 inches over central/east-central WI. Look
for showers with a few thunderstorms to prevail as max
temperatures to range from the lower 50s north, to the upper 50s
east-central WI.

As the wave of low pressure pulls east-northeast into Lower MI
Monday night, this should pull the frontal boundary back south as
a cold front. Precipitation chances would continue for at least
the southeast half of WI for most of the night, while north-
central WI would begin to dry out. By Tuesday morning, all the
precipitation should be to our east with weak surface ridging
poking into eastern WI. However, the cold front is not expected to
move too far south as it encounters the strong subtropical upper
high over the southeast CONUS. Showers could already be knocking
on our doorstep Tuesday afternoon as the frontal boundary turns
back into a warm front over the Midwest. Max temperatures on
Tuesday to be in the upper 50s to around 60 degrees north/along
Lake MI, lower to middle 60s south.

This new warm front is progged to lift northward into WI, although
models differ on how far north this boundary will actually get
Tuesday night. The mean flow to be southwest by this time, thus
gulf moisture should not have any problem from reaching the Great
Lakes. Expect another round of showers and perhaps a few
thunderstorms to overspread the region Tuesday night and then
continue into Wednesday as a wave of low pressure rides northeast
and pulls the cold front across WI. Max temperatures Wednesday
should be mild despite the clouds/precipitation with readings in
the middle 60s north-central WI, upper 60s to around 70 degrees
elsewhere.

It appears that we finally get a chance to dry out Wednesday
night through Thursday as high pressure builds southeast from
central Canada. Temperatures are forecast to cool a bit, but
remain about normal for early October.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1022 PM CDT Thu Sep 27 2018

Mainly mid-level clouds expected through Friday morning at each of
the TAF sites; however, RHI may end up seeing occasional IFR
conditions overnight into early Friday morning. Winds will
generally decrease overnight before stronger gusts mix down again
Friday afternoon. By late Friday afternoon into Friday evening,
drier air and high pressure will build into the area allowing for
decreasing cloud cover.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 10 PM this evening to 9 AM CDT Saturday for
WIZ013-038-039-048>050-073-074.

Freeze Warning from 10 PM this evening to 9 AM CDT Saturday for
WIZ005-010>012-018>021-030-031-035>037-045.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......Cooley
Hazardous weather outlook, Sep 27, 2:35 PM CDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
235 PM CDT Thu Sep 27 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
235 PM CDT Thu Sep 27 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Gusty southwest winds and building waves could result in
dangerous currents and hazardous swimming conditions along Lake
Michigan beaches this evening.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Frost is expected across much of the area away from the lake and
bay Friday night. Freezing temperatures are possible across
portions of north-central and central Wisconsin. Cold-sensitive
plants will likely require protection to survive.

There is a chance of thunderstorms across the area Sunday night
into Monday. It is too early to determine whether any of these
storms may be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-281100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
235 PM CDT Thu Sep 27 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Southwest winds and waves will result in conditions hazardous to
small craft on the bay and lake tonight. A Small Craft Advisory
is in effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Conditions hazardous to small craft are expected Tuesday night
into Wednesday.

Skowronski/Uhlmann

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 2:55 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more30 hr

Nearby

Frost Advisories in Wisconsin, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.